M. Arenas and D. Posada, Recodon: Coalescent simulation of coding DNA sequences with recombination, migration and demography, BMC Bioinformatics, vol.8, issue.1, p.458, 2007.
DOI : 10.1186/1471-2105-8-458

M. Arenas, G. Valiente, and D. Posada, Characterization of Reticulate Networks Based on the Coalescent with Recombination, Molecular Biology and Evolution, vol.25, issue.12, pp.2517-2520, 2008.
DOI : 10.1093/molbev/msn219

J. Byrka, P. Gawrychowski, K. T. Huber, and S. Kelk, Worst-case optimal approximation algorithms for maximizing triplet consistency within phylogenetic networks, Journal of Discrete Algorithms, vol.8, issue.1, 2009.
DOI : 10.1016/j.jda.2009.01.004

J. Ho-leung-chan, T. Jansson, S. Lam, and . Yiu, RECONSTRUCTING AN ULTRAMETRIC GALLED PHYLOGENETIC NETWORK FROM A DISTANCE MATRIX, Journal of Bioinformatics and Computational Biology, vol.04, issue.04, pp.807-832, 2006.
DOI : 10.1142/S0219720006002211

C. Choy, J. Jansson, K. Sadakane, and W. Sung, Computing the maximum agreement of phylogenetic networks, Theoretical Computer Science, vol.335, issue.1, pp.93-107, 2005.
DOI : 10.1016/j.tcs.2004.12.012

G. Cardona, F. Rosselló, and G. Valiente, Comparison of Tree-Child Phylogenetic Networks, IEEE/ACM Transactions on Computational Biology and Bioinformatics, vol.6, issue.4, 2009.
DOI : 10.1109/TCBB.2007.70270

J. Engelfriet and V. Van-oostrom, Logical Description of Context-free Graph Languages, Journal of Computer and System Sciences, vol.55, issue.3, pp.489-503, 1997.
DOI : 10.1006/jcss.1997.1510

N. Galtier, A Model of Horizontal Gene Transfer and the Bacterial Phylogeny Problem, Systematic Biology, vol.56, issue.4, pp.633-642, 2007.
DOI : 10.1080/10635150701546231

URL : https://hal.archives-ouvertes.fr/halsde-00424419

P. Gambette, Who is Who in Phylogenetic Networks: Articles, Authors and Programs
URL : https://hal.archives-ouvertes.fr/hal-01376483

E. Gioan and C. Paul, Split decomposition and graph-labelled trees: Characterizations and fully dynamic algorithms for totally decomposable graphs, Discrete Applied Mathematics, vol.160, issue.6, 2009.
DOI : 10.1016/j.dam.2011.05.007

URL : https://hal.archives-ouvertes.fr/lirmm-00783420

D. Gusfield and V. Bansal, A Fundamental Decomposition Theory for Phylogenetic Networks and Incompatible Characters, RECOMB 2005, pp.217-232, 2005.
DOI : 10.1007/11415770_17

D. Gusfield, S. Eddhu, and C. Langley, Efficient Reconstruction of Phylogenetic Networks with Constrained Recombination, Proceedings of the 2003 IEEE Computational Systems Bioinformatics Conference (CSB2003), pp.363-374, 2003.

V. Grant, Plant Speciation, pp.300-320, 1971.

M. Hallett and J. Lagergren, Efficient algorithms for lateral gene transfer problems, Proceedings of the fifth annual international conference on Computational biology , RECOMB '01, pp.141-148, 2001.
DOI : 10.1145/369133.369188

R. R. Hudson, Properties of a neutral allele model with intragenic recombination, Theoretical Population Biology, vol.23, issue.2, pp.183-201, 1983.
DOI : 10.1016/0040-5809(83)90013-8

H. Daniel and . Huson, Split Networks and Reticulate Networks Reconstructing Evolution, pp.247-276, 2007.

J. Leo-van-iersel, S. Keijsper, L. Kelk, F. Stougie, T. Hagen et al., Constructing Level-2 Phylogenetic Networks from Triplets, RECOMB 2008, pp.450-462, 2008.
DOI : 10.1109/TCBB.2009.22

L. Van, I. , and S. Kelk, Constructing the Simplest Possible Phylogenetic Network from Triplets, ISAAC 2008, pp.472-483, 2008.

S. Leo-van-iersel, M. Kelk, and . Mnich, UNIQUENESS, INTRACTABILITY AND EXACT ALGORITHMS: REFLECTIONS ON LEVEL-K PHYLOGENETIC NETWORKS, Journal of Bioinformatics and Computational Biology, vol.07, issue.04, 2009.
DOI : 10.1142/S0219720009004308

J. Jansson and W. Sung, Inferring a level-1 phylogenetic network from a dense set of rooted triplets, Theoretical Computer Science, vol.363, issue.1, pp.60-68, 2006.
DOI : 10.1016/j.tcs.2006.06.022

A. Iyad, L. Kanj, and . Nakhleh, Cuong Than and Ge Xia. Seeing the Trees and Their Branches in the Network is Hard, Theoretical Computer Science, vol.401, pp.153-164, 2008.

V. Kaibel and A. Schwartz, On the Complexity of Polytope Isomorphism Problems, Graphs and Combinatorics, vol.19, issue.2, pp.215-230, 2003.

C. , R. Linder, and L. H. Rieseberg, Reconstructing Patterns of Reticulate Evolution in Plants, American Journal of Botany, vol.91, issue.10, pp.1700-1708, 2004.

E. M. Luks, Isomorphism of graphs of bounded valence can be tested in polynomial time, Journal of Computer and System Sciences, vol.25, issue.1, pp.42-65, 1982.
DOI : 10.1016/0022-0000(82)90009-5

D. Macleod, R. L. Charlebois, W. F. Doolittle, and E. Bapteste, Deduction of Probable Events of Lateral Gene Transfer through Comparison of Phylogenetic Trees by Recursive Consolidation and Rearrangement, BMC Evolutionary Biology, vol.5, issue.1, p.27, 2005.
DOI : 10.1186/1471-2148-5-27

L. Gary and . Miller, Graph Isomorphism, General Remarks, Proceedings of the Ninth Annual ACM Symposium on Theory of Computing (STOC'77), pp.143-150, 1977.

M. M. Morin and B. M. Moret, NETGEN: generating phylogenetic networks with diploid hybrids, Bioinformatics, vol.22, issue.15, pp.1921-1923, 2006.
DOI : 10.1093/bioinformatics/btl191

B. Ma, L. Wang, and M. Li, Fixed Topology Alignment with Recombination, CPM 1998, pp.174-188, 1998.

L. Nakhleh, T. Warnow, C. Linder, K. St, and . John, Reconstructing Reticulate Evolution in Species???Theory and Practice, Journal of Computational Biology, vol.12, issue.6, pp.796-811, 2005.
DOI : 10.1089/cmb.2005.12.796

J. A. Neil and . Sloane, The On-Line Encyclopedia of Integer Sequences

C. Semple and M. Steel, Unicyclic Networks: Compatibility and Enumeration, IEEE/ACM Transactions on Computational Biology and Bioinformatics, vol.3, issue.1, pp.398-401, 2004.
DOI : 10.1109/TCBB.2006.14

T. To and M. Habib, Level-k Phylogenetic Network can be Constructed from a Dense Triplet Set in Polynomial Time, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00352360

L. Wang, K. Zhang, and L. Zhang, Perfect phylogenetic networks with recombination, Proceedings of the 2001 ACM symposium on Applied computing , SAC '01, pp.46-50, 2001.
DOI : 10.1145/372202.372271

V. N. Zemlyachenko, N. M. Korneenko, and R. I. Tyshkevich, Graph isomorphism problem, Journal of Soviet Mathematics, vol.9, issue.No. 2, pp.1426-1481, 1985.
DOI : 10.1007/BF02104746